# SDR DHL2007782512

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE EXTERIOR SURFACE RT, BS 351.0, DENTED BETWEEN STR 24R AND 25R.  CUT OUT DAMAGED AREA 3.3" BY 3.5".  FABRICATED, REPAIR DOUBLER FROM 2024-T3, .050" BY 12" BY 12", PO NR 9004174; REPAIR FILLER FROM 2024-T3, .063" BY 14" BY 2", PO NR 9003641, PER B727 SRM 53-30-3 FIG 5.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 53-30-3 FIG 5 AND 51-10-2.
